MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE PROGRESS 80 GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE PROGRESS 80 GUIDE WIRE
Catalog Number 1011838
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 05/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Interaction with the totally occluded anatomy and/or manipulation of the device resulted in the reported tip detachment.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a chronic total occlusion of the distal right coronary artery.A 190 cm ht progress 80 guide wire was used; however, the device failed to cross the lesion due to the anatomy.Additionally, the tip of the device was noted to be separated and was stuck in the patient anatomy and was not free-floating.There was no adverse patient sequela reported.The patient was discharged from the hospital and is stable.No additional information was provided.

Brand Name
HI-TORQUE PROGRESS 80 GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7603830
Report Number2024168-2018-04491
Device Sequence Number19181585
Product Code DQX
UDI-Device Identifier08717648144103
UDI-Public08717648144103
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K091825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number1011838
Device Lot Number7052571
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;